Please use this identifier to cite or link to this item: https://scholarbank.nus.edu.sg/handle/10635/129536
DC FieldValue
dc.titleCisapride and torsades de pointes in a pacemaker patient
dc.contributor.authorNg, K.-S.
dc.contributor.authorTham, L.-S.
dc.contributor.authorTan, H.-H.
dc.contributor.authorChia, B.-L.
dc.date.accessioned2016-11-08T08:23:43Z
dc.date.available2016-11-08T08:23:43Z
dc.date.issued2000
dc.identifier.citationNg, K.-S., Tham, L.-S., Tan, H.-H., Chia, B.-L. (2000). Cisapride and torsades de pointes in a pacemaker patient. PACE - Pacing and Clinical Electrophysiology 23 (1) : 130-132. ScholarBank@NUS Repository.
dc.identifier.issn01478389
dc.identifier.urihttp://scholarbank.nus.edu.sg/handle/10635/129536
dc.description.abstractCisapride induced QT prolongation with consequent life-threatening arrhythmias including torsades de pointes has recently been documented but is rare. We report the case of a patient who had received permanent pacemaker therapy for complete AV block with symptomatic bradycardia dependent torsades de pointes, but suffered breakthrough torsades during cisapride therapy despite constant pacing.
dc.sourceScopus
dc.subjectAnd permanent pacemaker
dc.subjectCisapride
dc.subjectProlonged QT interval
dc.subjectTorsades de pointes
dc.typeArticle
dc.contributor.departmentMEDICINE
dc.description.sourcetitlePACE - Pacing and Clinical Electrophysiology
dc.description.volume23
dc.description.issue1
dc.description.page130-132
dc.description.codenPPCED
dc.identifier.isiutNOT_IN_WOS
Appears in Collections:Staff Publications

Show simple item record
Files in This Item:
There are no files associated with this item.

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.